# SDR FDEA201011214449

- Difficulty date: November 21, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N51704
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL AT BS 340, LBL 20 TO LBL 30 CORROSION AT FASTENER HOLE.  CORRODED INTERCOSTAL AT BS 340 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 101.   REPAIR IS CLASSIFIED AS MINOR PER  GMM 6-2-100.
